Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An algebraic conjugacy invariant for measure preserving transformations


Author: William B. Arveson
Journal: Bull. Amer. Math. Soc. 73 (1967), 121-125
MathSciNet review: 0202970
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. B. Arveson, Analyticity in operator alegbras, (to appear).
  • 2. William B. Arveson, A density theorem for operator algebras, Duke Math. J. 34 (1967), 635–647. MR 0221293
  • 3. H. A. Dye, On groups of measure preserving transformation. I, Amer. J. Math. 81 (1959), 119–159. MR 0131516
  • 4. Erling Følner, On groups with full Banach mean value, Math. Scand. 3 (1955), 243–254. MR 0079220
  • 5. Richard V. Kadison and I. M. Singer, Triangular operator algebras. Fundamentals and hyperreducible theory., Amer. J. Math. 82 (1960), 227–259. MR 0121675
  • 6. I. Namioka, Følner’s conditions for amenable semi-groups, Math. Scand. 15 (1964), 18–28. MR 0180832


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11675-6